MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+
Catalog Number PN40149
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, prollenium could not complete internal investigation including review the batch record, qc test reports, and qc final inspection review check list.
 
Event or Problem Description
On thursday, (b)(6) 2026, a female patient contacted answerconnect to report an adverse event.According to the patient, she received injections of revanesse® lips+ in her lips.She reported asymmetry of the lips, noting that the right side appeared fuller than the left side following the treatment.The patient expressed concern regarding this outcome and requested to speak with a contact person from prollenium to obtain assistance in resolving the issue.The patient declined to disclose the name of the clinic or healthcare provider where the injection was administered.No further details were available regarding the product, including lot number, or regarding the patient's demographic or medical background (e.G., age, medical history).Additionally, no information was provided on the injector and treatment plan, including dosage, injection technique, or pre or post treatment care.Following receipt of the report, the prollenium medical affairs team attempted to contact the patient multiple times (b)(6) 2026, using the phone number she provided in order to obtain additional.However, the patient did not answer the phone.Due to the limited information available, prollenium was unable to complete the internal investigation, including a review of the batch records and qc testing records.The limited information received was reviewed by the prollenium medical director, whose clinical opinion is provided below: assessment: based on the limited information available, the reported concern is isolated lip asymmetry following dermal filler injection, without associated inflammatory or vascular features.Lip asymmetry is a recognized post-procedural outcome in aesthetic lip augmentation and may result from uneven product distribution, injection technique variability, or pre-existing anatomical asymmetry.Limitations a definitive medical assessment remains limited due to absence of: treatment details (volume, technique, injection plane) clinical documentation or imaging baseline anatomical assessment follow-up evaluation.Category: non-adverse aesthetic outcome.(post-procedural asymmetry) causality assessment: device-related defect - unlikely procedure-related outcome - likely other contributing factors.(e.G., baseline asymmetry) - possible overall classification: consistent with a non-medical, technique-related aesthetic outcome.Corrective action: no corrective action related to product quality or manufacturing is indicated based on the available information.Clinical follow-up with a qualified injector may be considered to assess symmetry and determine whether minor corrective treatment is appropriate.(b)(4).

Brand Name
REVANESSE LIPS+
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, ontario L4G4C 3
CA  L4G4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES
138 industrial parkway n.
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, ontariio L4G4C-3
CA   L4G4C3
MDR Report Key24920939
Report Number3004423487-2026-00002
Device Sequence Number14797739
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPN40149
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale